# SDR CA091023005

- Difficulty date: October 23, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 40,908 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube
- Part number: 11492000023
- Condition: Worn
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING HEAVY MAINTENANCE CHECK OF A HARD TO SEE AREA OF THE WHEEL WELL, THE MAIN FUEL FEED LINE FROM THE TANKS TO THE ENGINE WAS FOUND TO BE CHAFING ON THE AIRFRAME. THE RIGID TUBE WAS NOT YET WORN THROUGH BUT WAS WORN APPROXIMATELY 50% OF THE WAY THROUGH. THE LINE WAS REPLACED AN A FLEET CAMPAIGN WILL BE CARRIED OUT ON THE REST OF THE 1900`S IN THE FLEET. (TC 20091023005)
